Is It Okay To Stop Using Corticosteroid Eye Drops Or Slowly Reduce The Dose?

Illustration of Is It Okay To Stop Using Corticosteroid Eye Drops Or Slowly Reduce The Dose?
Illustration: Is It Okay To Stop Using Corticosteroid Eye Drops Or Slowly Reduce The Dose? static.toiimg.com

I want to ask, my eyes are often red and then I drop with eye drops Cendo Xitrol, I have used Cendo Xitrol for 1 year and use 3-4 drops every day. I just found out if Cendo Xitrol contains dexamethasone synthesis, which is said to cause cataracts if used for a long time, if you want to stop using it, can it stop right away or reduce the dosage a little bit?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. It is true that the drug contains corticosteroids and corticosteroids are indeed dangerous if used in the long term. That is actually the importance of understanding the circle label on drugs.


This drug has a red label, so it is a hard drug and should not be purchased and used without a doctor's prescription. One reason is because there are several aspects that must be considered in the use of this drug so it should not be used if not monitored. Which can be consumed freely without examinations and doctor's prescription is only a drug that is labeled green and blue, and even then the blue color should not be too often. So maybe now you should also look again, if there are other drugs that you take frequently, see if the label is red or not. If it is red, stop it immediately or consult a doctor.


Regarding your question, generally corticosteroids that have been used regularly for a long time are not immediately stopped, because they can cause side effects when stopped suddenly. So it should be stopped gradually. But gradually you cannot determine it yourself. You should check yourself to the eye doctor, for later the eye doctor who will reduce the dose little by little to see the condition of your eyes now. How do you know there are certain diseases that cause your eyes often red. Don't forget that this must also be handled. There must be something wrong so your eyes are often red. So by going to an ophthalmologist, not only can you avoid the adverse effects of corticosteroids, maybe you can no longer need them in the future. So, hopefully answering your question.

: by

Related Question

Cholesterol And Gout

Cholesterol And Gout

(1 year ago)

good afternoon Doc,...

(1 year ago)

...

How To Deal With Itching Due To Skin Asthma?

How To Deal With Itching Due To Skin Asthma?

(1 year ago)

At night, I have skin asthma and there are allergies that I have not actually checked, especially allergic, continue to itch often, sometimes scratching the itchy area either inten...

Leave a Reply

Your email address will not be published. Required fields are marked *